Title of article :
Compact spacelike surfaces in the 3-dimensional de Sitter space with non-degenerate second fundamental form
Author/Authors :
Juan A. Aledo and Alfonso Romero، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
15
From page :
97
To page :
111
Keywords :
Compact spacelike surface , Gaussian curvature , Totally umbilicalround sphere , Second fundamental form , De Sitter space
Journal title :
DIFFERENTIAL GEOMETRY & APPLICATIONS
Serial Year :
2003
Journal title :
DIFFERENTIAL GEOMETRY & APPLICATIONS
Record number :
288870
Link To Document :
بازگشت